MathSciNet Relay Station
MathSciNet bibliographic data
MR652197 34K20 (34C25)
Cooke, Kenneth L.; Grossman, Zvi Discrete delay, distributed delay and stability switches. J. Math. Anal. Appl. 86 (1982), no. 2, 592–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement